# SDR P5CA9601252

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 3442 · Weather Radar System
- Part: Radar Scope
- Part number: MI585285
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WEATHER RADAR INDICATOR WENT BLANK WITH SMELL OF SMOKE IN COCKPIT - PULLED CIRCUIT BREAKER.  REPLACED RADAR INDICATOR PER BAC MM 34-43-05 AND TESTED PER MM 34-43-00.
